MAUDE Adverse Event Report: MPRI CAPSUREEPI; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSUREEPI; ELECTRODE, PACEMAKER, PERMANENT
Model Number 4968-35
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); Over-Sensing (1438)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 4968-60 lead, implanted (b)(6) 2016; 4968-35 lead, implanted (b)(6) 2016.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that there was a lead integrity alert for high sensing integrity counter (sic) on the right ventricular (rv) lead and a non-sustained high rate episode.The rv lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was later reported that the rv lead had a suspected fracture and the cardiac resynchronization therapy defibrillator (crt-d) was also suspected of having a noise issue.The rv lead was capped and the crt-d was explanted and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
The additional information was previously submitted in regulatory report: 2649622-2018-10948.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was later reported that the high sic on the rv lead was due to oversensing of noise and the alerts continued to show on interrogation reports.

Brand Name
CAPSUREEPI
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba,pr MN 00766
MDR Report Key7526730
Report Number2182208-2018-00946
Device Sequence Number10869683
Product Code DTB
UDI-Device Identifier00681490148733
UDI-Public00681490148733
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P900061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/10/2018
Device Model Number4968-35
Device Catalogue Number4968-35
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2018
Supplement Date Received by Manufacturer06/11/2018
10/30/2018
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date10/10/2018
11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR